# SDR 95ZZZX2427

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7112V
- Make and model: Mooney M20F
- Aircraft serial: 220047
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Pipe
- Part number: 78743
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 1,680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PARTS RECEIVED BACK FROM OVERHAUL AGENCY FOLLOWING PROP STRIKE DISASSEMBLY INSPECTIONS INCLUDED A PN SL-10204J PISTON AND SUBJECT NR 3 CYL. INTAKE PIPE.  PISTON EXHIBITED EARLY STAGES OF TYPICAL DETONATION DAMAGE ON THE HEAD, ADJACENT TO ITS O.D. AT THE 12 O'CLOCK POSITION AS INSTALLED.  TPT 678 HRS.  CAUSE APPARENTLY DUE TO EXCESSIVELY LEAN MIXTURES RESULTING FROM AMBIENT AIR ENTERING SUBJECT CRACKED INTAKE PIPE ADJACENT TO ITS CYLINDER-MATING END.
